MathSciNet Relay Station
MathSciNet bibliographic data
MR2196051 33B15 (26A48 33D05)
Grinshpan, Arcadii Z.; Ismail, Mourad E. H. Completely monotonic functions involving the gamma and $q$-gamma functions. Proc. Amer. Math. Soc. 134 (2006), no. 4, 1153–1160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement